# SDR DXTA2014072105822

- Difficulty date: July 19, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 11,527 hours, 7,353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: D

## Discrepancy

WHEN THE BRAKES ARE COLD & FOR THE FIRST FLIGHT THEY SQUEAL LOUDLY WHEN APPLIED.  AFTER A LANDING WHEN HOT THEY BECOME VERY GRABBY WHEN APPLIED.  THEY ARE NOT PULLING TO ONE SIDE OR THE OTHER.  REMOVED CARBON DUST FROM ALL FOUR BRAKE ASSEMBLIES, PERFORMED BRAKE FUNCTIONAL TEST & TAXI CHECKS, IAW THE MM 32-42-00.  BRAKES OPERATED NORMALLY WITH NO UNUSUAL NOISES OR GRABBING OF BRAKES.  OPERATIONS CHECKED GOOD.
